# SDR CA120802003

- Difficulty date: July 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF AT FLIGHT LEVEL 500 FT, THE "UP TRIM" WARNING ILLUMINATED ON NR2 ENGINE WHILE THE NR 1 TORQUE INDICATED "0".   THE NR 1 ENGINE WAS SHUTDOWN AND SECURED BEFORE THE CREW RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  THE PROBLEM WAS TRACED BACK TO A COMMUNICATION ISSUE BETWEEN THE ENGINE AUTOFEATHER UNIT AND THE AIRFRAME.
